Lei, Yutian (2003) Symmetric solutions to minimization of a p-energy functional with ellipsoid value. Electronic Journal of Qualitative Theory of Differential Equations, 2003 (22). pp. 1-21. ISSN 1417-3875
|
Text
p174.pdf Download (173kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p174.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:23 |
Last Modified: | 21 Mar 2015 10:23 |
URI: | http://real.mtak.hu/id/eprint/22704 |
Actions (login required)
![]() |
Edit Item |